# SDR NWAA094426302

- Difficulty date: December 19, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 87,099 hours, 11,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, MAINTENANCE FOUND EMERGENCY EXIT LIGHT NEAR SEAT 80J INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY AT ROW 79 RIGHT.  OPERATIONAL TEST WAS GOOD.
